Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Got blood blister in ear after an injury. Took medication. Why still bleeding?

I had a fall and slammed my left ear on nye. 12 days later( monday 14th) I go to see a doctor with extremley bad pain. He said I have a blood blister and gave me a prescription for ear drops and oral medication . which Im still taking. my concern is that for 4 days I couldnt hear out of my ear and there has been blood coming out . My ear has now unblocked and the pain has almost gone but some blood is still dribbleing out.. Would this be related to the fall I had and should have the bleeding stopped by now? I also had a half a pea size bloody skin piece come out of my ear on thursday and since then Ive got my hearing back
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
Aug 2013
Hello and welcome to HCM,

I have understood your concern about the bleeding ear and hearing loss.

In all probability you would have injured either the canal or the ear drum during your fall which would explain the hearing loss and the blood.

This type of injury may take anywhere between two weeks to two months to heal and depends on the treatment and how you kept your ears during this period.

In such cases I would generally give a course of antibiotic like the amoxycillin-clavulanate 625m twice daily after food for five days. Your doctor will know about this.
You should avoid putting any drops in the ears
You should not allow even a single drop of water to enter the ear
You should not try to clean or meddle with your ear.
Get an audiometry done for treatment and follow up

With these wait for two more weeks, if you are not feeling better then you should consult an ENT who will need to examine and possibly advice a CT of the ear bone.

take care and get well soon

Dr Sriram Nathan
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor